# SDR DL757982102

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 680-785
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID VISIT, CORROSION ON CREASE BEAM AT R2 DOORWAY, STA 680 TO 785 RBL65.
